# SDR UPS97823642

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 3754051501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, C-1 PIT DOOR LOWER T-LATCH FITTING IS CRACKED, 6TH FROM FWD END.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0 AND 51-1-20D.
